Suggest treatment for diabetes
User rating for this question
I take 2 500 MG Metformin twice a day. in the afternoon I pass the whole Metformin undisolved. its not helping me of course my blood sugar is high Thank you Dolores Villar
Posted Mon, 24 Feb 2014 in Diabetes
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: For how long has this been happening? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this poorly controlled diabetes. It is strange to hear the tablets of metformin pass out whole after taking them. This is concerning and for sure a drug that never made its way into the system can not help lower blood sugars. I will like to know how often this has happened. If it has been happening before, then there is something wrong with the solubility of this product. It is made in such a way that it would dissolve in water. Also, is it a new stock/formulation or the same you have been using in the past? If it is different from what you have been using before, it may be a problem with this product batch and changing it may be the only solution required. And finally, do you have diarrhea? Diarrhea may accelerate the passage of substances through the stomach leading to this. I will very much appreciate your response t the above questions. if nothing really stand out clear, we would work on various options to help you get this diabetes well controlled. Thanks for using our services. I wish you good health and look forward to your responses. Dr. Ditah, MD.